Alert archive / Arizona / Wind Advisories in 2019
Wind Advisory 10, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Nov 28, 2019, 11:51 AM MST for 4 counties in Arizona. It took effect at Nov 29, 2019, 11:00 AM MST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2019, 11:51 AM MST (18:51 UTC)
- In effect from
- Nov 29, 2019, 11:00 AM MST
- Expired
- Nov 29, 2019, 2:00 PM MST
- In force
- 3 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Pima County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 25 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 6.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
464 WWUS75 KTWC 281851 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 1151 AM MST Thu Nov 28 2019 AZZ507-513-290300- /O.NEW.KTWC.HW.W.0002.191129T1200Z-191129T1800Z/ /O.NEW.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/ /O.EXT.KTWC.WI.Y.0009.191129T0600Z-191129T1200Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, Canelo Hills, and Madera Canyon 1151 AM MST Thu Nov 28 2019 ...WIND ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST FRIDAY... ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 2 PM MST FRIDAY... * WHAT...For the High Wind Warning, southwest winds 35 to 50 mph with gusts up to 60 mph expected. For the Wind Advisory periods before and after, west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...For the High Wind Warning, from 5 AM to 11 AM MST Friday. For the first Wind Advisory, from 11 PM this evening to 5 AM MST Friday. For the second Wind Advisory, from 11 AM to 2 PM MST Friday. * IMPACTS...Damaging winds will blow down some trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AZZ501>506-508>512-514-515-290300- /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, Safford, and Chiricahua NM 1151 AM MST Thu Nov 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Southeast Arizona. * WHEN...From 11 PM this evening to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson Meyer
5 follow-up statements
929 WWUS75 KTWC 282132 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 232 PM MST Thu Nov 28 2019 AZZ507-513-290545- /O.CON.KTWC.HW.W.0002.191129T1200Z-191129T1800Z/ /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T1200Z/ /O.CON.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, Canelo Hills, and Madera Canyon 232 PM MST Thu Nov 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST FRIDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 2 PM MST FRIDAY... * WHAT...For the High Wind Warning, southwest winds 35 to 50 mph with gusts up to 60 mph expected. For the Wind Advisory periods before and after, southwest to west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...For the High Wind Warning, from 5 AM to 11 AM MST Friday. For the first Wind Advisory, from 11 PM this evening to 5 AM MST Friday. For the second Wind Advisory, from 11 AM to 2 PM MST Friday. * IMPACTS...Damaging winds will blow down some trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AZZ501>506-508>512-514-515-290545- /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, Safford, and Chiricahua NM 232 PM MST Thu Nov 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Southeast Arizona. * WHEN...From 11 PM this evening to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson Meyer
863 WWUS75 KTWC 290116 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 616 PM MST Thu Nov 28 2019 AZZ507-513-291130- /O.CAN.KTWC.WI.Y.0009.191129T0600Z-191129T1200Z/ /O.EXT.KTWC.HW.W.0002.191129T0116Z-191129T1800Z/ /O.CON.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, Canelo Hills, and Madera Canyon 616 PM MST Thu Nov 28 2019 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 2 PM MST FRIDAY... * WHAT...For the High Wind Warning, southwest winds 35 to 50 mph with gusts up to 60 mph expected. For the Wind Advisory, southwest to west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...For the High Wind Warning, until 11 AM MST Friday. For the Wind Advisory, from 11 AM to 2 PM MST Friday. * IMPACTS...Damaging winds will blow down some trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AZZ501>506-508>512-514-515-291130- /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, Safford, and Chiricahua NM 616 PM MST Thu Nov 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Southeast Arizona. * WHEN...From 11 PM this evening to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
820 WWUS75 KTWC 291007 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 307 AM MST Fri Nov 29 2019 AZZ507-513-291800- /O.CON.KTWC.HW.W.0002.000000T0000Z-191129T1800Z/ /O.CON.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, Canelo Hills, and Madera Canyon 307 AM MST Fri Nov 29 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM MST THIS AFTERNOON... * WHAT...For the High Wind Warning, southwest winds 35 to 50 mph with gusts up to 60 mph expected. For the Wind Advisory, southwest to west winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...For the High Wind Warning until 11 AM MST this morning, followed by a Wind Advisory from 11 AM to 2 PM MST today. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AZZ501>506-508>512-514-515-291800- /O.CON.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, Safford, and Chiricahua NM 307 AM MST Fri Nov 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Most of Southeast Arizona. * WHEN...Through 2 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
654 WWUS75 KTWC 291802 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 1102 AM MST Fri Nov 29 2019 AZZ507-513-292100- /O.EXP.KTWC.HW.W.0002.000000T0000Z-191129T1800Z/ /O.CON.KTWC.WI.Y.0010.000000T0000Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, and Canelo Hills 1102 AM MST Fri Nov 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... ...HIGH WIND WARNING HAS EXPIRED... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...Until 2 PM MST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ501>506-514-515-291915- /O.CAN.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Catalina and Rincon Mountains-Baboquivari Mountains- 1102 AM MST Fri Nov 29 2019 ...WIND ADVISORY IS CANCELLED... Winds have diminished below advisory levels. $$ AZZ508>512-292100- /O.CON.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Including the cities of Willcox, Clifton, Safford, and Chiricahua NM 1102 AM MST Fri Nov 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Most of Southeast Arizona. * WHEN...Through 2 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
058 WWUS75 KTWC 292102 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 202 PM MST Fri Nov 29 2019 AZZ507-513-292215- /O.EXP.KTWC.WI.Y.0010.000000T0000Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, and Bisbee 202 PM MST Fri Nov 29 2019 ...WIND ADVISORY HAS EXPIRED... While still gusty in some location, winds will continue to slowly diminish through the rest of the afternoon. $$ AZZ508>512-292215- /O.EXP.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Including the cities of Willcox, Clifton, Safford, and Chiricahua NM 202 PM MST Fri Nov 29 2019 ...WIND ADVISORY HAS EXPIRED... While still gusty in some location, winds will continue to slowly diminish through the rest of the afternoon. $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 28, 10:46 AM MST, 1 hour 5 minutes earlier.
Area forecast discussion, Nov 28, 10:46 AM MST, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 1046 AM MST Thu Nov 28 2019 .SYNOPSIS...A strong Pacific storm will bring significant valley rain and mountain snow later today into Friday. Areas of flooding possible. Windy conditions and much cooler temperatures are also expected. Chilly overnight lows to end the week, with warmer afternoon highs early next week. Another storm system may move across the area next Wednesday. && .DISCUSSION...As expected, our initial deep moisture influx associated with the tropics brought 1 to 3 inches for much of Cochise county with a few higher amounts. Heaviest areas hit were southwest Cochise county and upstream over far northern Sonora. The San Pedro River continues to be a concern with a flood warning from the border to Fairbank through the day. Otherwise we tweaked the forecast to allow for a little longer break in between systems, lowering PoP values for the day and slowing the onset of the best valley rain and mountain snow chances Friday morning. Please see the previous discussions below for additional details. && .AVIATION...Valid through 29/18Z. SCT-BKN clouds decks at 4k-7k ft MSL and BKN-OVC clouds at 10k- 14k ft MSL. Isolated to Scattered -SHRA into this evening, with widespread valley RA and mountain SN across the entire forecast area late tonight and Friday. Brief MVFR conditions today and mountain top obscurations, with widespread MVFR to IFR conditions tonight into Friday. SFC wind SLY/SELY at 10-15 kts thru 28/19Z, becoming SLY and increasing to 15-22 kts with gusts to 25-30 kts between 28/19Z and 29/04Z. SFC wind becoming SLY/SWLY aft 29/04Z and increasing to 25-30 kts with gusts to 35-40 kts. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Scattered valley rain and mountain snow showers will continue across southeast Arizona into this evening. Widespread valley rain and mountain snow is then expected tonight through Friday. Significant snowfall will occur in the mountains, mainly above 7000 feet. The precipitation will come to an end from west to east late Friday night into Saturday. Strong and gusty winds will also occur late this afternoon through midday Friday. High winds will be possible in the mountains and some Cochise County valleys. Dry and warmer conditions are then expected Sunday into Tuesday of next week. Another storm system may impact the region mid to late next week. && .HYDROLOGY...Widespread 1" to 3" of rain across Cochise county has led to significant rises in creeks and rivers with a few creeks briefly exceeding bankfull. San Pedro River has seen significant rises at Palominas and was above bankfull as of 10 AM, but the rate of increase is now behind the forecast curve (which tops out at 17 feet early this afternoon). Any additional rainfall today should be light, before increasing again Friday morning. && .CLIMATE...Daily rainfall records fell yesterday with more likely falling over the next 2 days with some locals, mainly east and south of Tucson, recording top 10 wettest November days. Its possible that all-time wettest Novembers, will be approached or exceeded, especially across Cochise county. It happened at Douglas airport yesterday. && .PREV DISCUSSION... /issued 402 AM MST Thu Nov 28 2019/ Doppler radar was showing light to moderate rain southeast of a Clifton-Safford-Tucson-San Miguel line with bulk of the moderate rain across Cochise county. Rainfall amounts across Cochise county in the past 18 hours have mostly been in the 1"-3" with locally higher amounts. This has lead to heavy runoff in creeks and washes. Several areal flood warnings and small stream flood advisory are currently in effect across Cochise county along with a flash flood watch. For today will see some easing of rainfall rates across Cochise county showers. Today may end up a bit better than what current forecast PoPs are before the part two impacts the area tonight into Friday. 09z WPC surface analysis has cold front over far western Arizona with latest guidance having this front hanging across wrn Arizona into this afternoon before it starts to move across the rest of the state tonight into Friday morning. This front will bring another round of heavy rain, first starting out in western Pima county later this afternoon into this evening and then sweeping across the rest of the area tonight into Friday morning. Snow levels will start to drift lower Thursday evening, to around 8000 feet initially. The strong cold front will push snow levels rapidly lower Friday morning, bottoming out near 5000 feet Friday night. Our best moisture and precip will correspond with snow levels above 6000 feet just ahead of and with the FROPA. 1 to 2 feet of snow above 7000 feet with up to 3 feet near mountain peaks. Around 6 inches possible at 6000 feet. Winds also a strong with very strong winds pre-frontal with 40-50 mph common with localized spots briefly around 60 mph. Partial clearing from the west late Friday with a few snow showers hanging on in the mountains Friday night into Saturday morning. This system still expected to push quickly into the central and northern plains Saturday with a dry westerly flow behind it for most of the weekend. Chilly mornings, but a warming trend for daytime highs by Sunday. We could see another system by the middle of next week. && .TWC WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning from 11 PM this evening to midnight MST Friday night for AZZ510>514. Flash Flood Watch from 5 PM MST this afternoon through Friday afternoon for AZZ501>506-509>511-514-515. Wind Advisory from 11 PM this evening to 2 PM MST Friday for AZZ501>515. Flash Flood Watch through Friday afternoon for AZZ507-508-512- 513. && Meyer Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 5:58 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Pima | 3 hr |
| Nov 27, 7:42 PM MST | Areal Flood Warning | TWC | Cochise | 6 hr |
| Nov 27, 8:18 PM MST | Areal Flood Advisory | TWC | Cochise | 3 hr |
| Nov 27, 9:12 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Pima | 3 hr |
| Nov 27, 9:58 PM MST | Areal Flood Warning | TWC | Cochise | 6 hr |
| Nov 27, 11:17 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee, Pima | 5 hr |
| Nov 28, 1:43 AM MST | Areal Flood Warning | TWC | Cochise | 9 hr |
| Nov 28, 2:45 AM MST | Areal Flood Advisory | TWC | Cochise | 90 min |
| Nov 28, 8:56 AM MST | Areal Flood Warning | TWC | Cochise | 9 hr |
| Nov 28, 11:43 AM MST | Flash Flood Watch | TWC | Cochise, Graham, Pima, Santa Cruz | 29 hr |
| Nov 28, 11:51 AM MST | High Wind Warning | TWC | Cochise, Graham, Pima, Santa Cruz | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.